# SDR RAIA970228

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: S214160
- Condition: Fluctuates
- Location: Inst Panel
- Part time: 5,453 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7306 - EMERGENCY HYDRAULIC SUPPLY PRESSURE FLUCTUATION.  MAINTENANCE REPLACED INDICATOR.  (M)
